# SDR UIEA2024111501090

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 109,734 hours, 19,452 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286G
- Part serial: 1542
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CTR L FUEL PUMP EICAS MSG IN CRUISE WITH 22000 LBS OF FUEL IN THE CTR TANK, FOUND C/B POPPED( R/R LH FUEL CENTER OVERRIDE PUMP IAW AMM 28-22-05. OPS & LEAK CHK GOOD. DMI 220641 CLOSED )
